# SDR IPXA0561958

- Difficulty date: August 15, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 213 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0.80 HOLE PUNCTURED THROUGH ACFT SKIN BY AIRSTAIR AT APPROX STA 213, S STR 23L CUTOUT DAMAGE IAW SRM 53-00-00-01,  THIS REPAIR IS CLASSIFIED AS A MAJO R REPAIR IAW GMM 03.43.01.04. TRANSFERRED TO NRC 34 6743
